# SDR GLBA2002030

- Difficulty date: March 4, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 13,950 hours, 16,914 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 17 PERCENT, ADJUSTED FLAP SAFTEY SWITCH OPS CHECKED SYSTEM SATISFACTORY
